# SDR AALA20001559

- Difficulty date: September 18, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AFT RIGHT SIDE CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE RIGHT SIDE AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
